# SDR K3HA9700087

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FOUND EMERGENCY PATH LIGHTING TRACK COVER LOOSE AND WIRES EXPOSED.  FOUND EXCESSIVE LENGTHS OF WIRE CAUSING TRACK COVER NOT TO BE PROPERLY SEATED.  REMOVED EXCESS WIRE.  RECONNECTED WIRES.  INSTALLED TRACK COVER.  TESTED EPL, SYSTEMS OPS CHECK GOOD.  (M)
